# SDR SCNA95020

- Difficulty date: February 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Supply
- Part number: 6013211
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MSP - THE L1 AND R1 EMERGENCY ESCAPE SLIDE LIGTHS INOPERATIVE.  REMOVED AND REPLACED ESCAPE SLIDE LIGHT POWER SUPPLY M982.  (W)
